# SDR FDEA201707191992

- Difficulty date: July 19, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 64,174 hours, 24,170 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Inoperative
- Location: Truck Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR DID NOT RETRACT ON TAKEOFF. TOWER NOTIFY. RECIEVED A GEAR DISAGREE EICAS  MESSAGE. GEAR CAME UP AT 15K.  REMOVED AND REPLACED RIGHT MAIN GEAR TRUCK                                        POSITIONER ACTUATOR. OPS AND LEAK CHECK NORMAL.  GEAR SWINGS NORMAL IAW AMM 32-32-15-4.  ACFT OK TO CONTINUE.
